RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 1, Pages 38–49 (Mi mz2778)  

This article is cited in 2 scientific papers (total in 2 papers)

Error Estimates for Schemes of the Projection-Difference Method for Abstract Quasilinear Hyperbolic Equations

S. E. Zhelezovsky

Saratov State Socio-Economic University

Abstract: We study the convergence of the three-layer scheme of the projection-difference method for abstract quasilinear hyperbolic equations in Hilbert space. We establish asymptotic energy error estimates for an arbitrary choice of finite-dimensional subspaces in which the approximation problems are solved.

Keywords: projection-difference method, three-layer scheme, quasilinear hyperbolic equations, asymptotic error estimates, energy norm, uniform norm

DOI: https://doi.org/10.4213/mzm2778

Full text: PDF file (509 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:1, 36–46

Bibliographic databases:

UDC: 517.988.8
Received: 25.11.2002

Citation: S. E. Zhelezovsky, “Error Estimates for Schemes of the Projection-Difference Method for Abstract Quasilinear Hyperbolic Equations”, Mat. Zametki, 80:1 (2006), 38–49; Math. Notes, 80:1 (2006), 36–46

Citation in format AMSBIB
\Bibitem{Zhe06}
\by S.~E.~Zhelezovsky
\paper Error Estimates for Schemes of the Projection-Difference Method
for Abstract Quasilinear Hyperbolic Equations
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 1
\pages 38--49
\mathnet{http://mi.mathnet.ru/mz2778}
\crossref{https://doi.org/10.4213/mzm2778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2280736}
\zmath{https://zbmath.org/?q=an:1122.65082}
\elib{http://elibrary.ru/item.asp?id=9281621}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 1
\pages 36--46
\crossref{https://doi.org/10.1007/s11006-006-0106-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747461418}


Linking options:
  • http://mi.mathnet.ru/eng/mz2778
  • https://doi.org/10.4213/mzm2778
  • http://mi.mathnet.ru/eng/mz/v80/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Zhelezovskii, “Error estimates in the projection-difference method for a hyperbolic-parabolic system of abstract differential equations”, Num. Anal. Appl., 3:3 (2010), 218–230  mathnet  crossref  elib  elib
    2. Zhelezovskii S.E., “Estimates for the accuracy of the projection-difference method for an abstract hyperbolic-parabolic system like systems of thermoelasticity equations”, Differ. Equ., 46:7 (2010), 998–1010  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:65
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019